Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 554, NWS Pueblo, CO

August 7, 2023Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2023, 8:18 PM MDT for Kiowa County, Colorado. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2023, 8:18 PM MDT (02:18 UTC)
Expired
Aug 7, 2023, 8:35 PM MDT
In force
17 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 109 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 2:03 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1682 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

721 
WUUS55 KPUB 080218
SVRPUB
COC061-080300-
/O.NEW.KPUB.SV.W.0554.230808T0218Z-230808T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
818 PM MDT Mon Aug 7 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Kiowa County in southeastern Colorado...

* Until 900 PM MDT.

* At 817 PM MDT, a severe thunderstorm was located 11 miles north of
  Chivington, or 19 miles southwest of Cheyenne Wells, moving east at
  20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sheridan Lake, Chivington and Brandon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 10207 3842 10219 3834 10251 3861 10293
      3862 10227
TIME...MOT...LOC 0217Z 291DEG 17KT 3860 10258 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KT
2 follow-up statements
892 
WWUS55 KPUB 080230
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
830 PM MDT Mon Aug 7 2023

COC061-080300-
/O.CON.KPUB.SV.W.0554.000000T0000Z-230808T0300Z/
Kiowa CO-
830 PM MDT Mon Aug 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHEASTERN KIOWA COUNTY...

At 829 PM MDT, a severe thunderstorm was located 9 miles north of
Chivington, or 18 miles southwest of Cheyenne Wells, moving east at
20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sheridan Lake and Brandon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 10207 3842 10219 3836 10242 3861 10264
      3862 10227
TIME...MOT...LOC 0229Z 291DEG 17KT 3858 10251 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KT
076 
WWUS55 KPUB 080235
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
835 PM MDT Mon Aug 7 2023

COC061-080245-
/O.CAN.KPUB.SV.W.0554.000000T0000Z-230808T0300Z/
Kiowa CO-
835 PM MDT Mon Aug 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3857 10207 3842 10219 3836 10242 3861 10264
      3862 10227
TIME...MOT...LOC 0234Z 291DEG 17KT 3857 10247 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 8:06 PM MDT, 12 minutes earlier.

Area forecast discussion, Aug 7, 8:06 PM MDT, 12 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
806 PM MDT Mon Aug 7 2023

.UPDATE...
Issued at 804 PM MDT Mon Aug 7 2023

Allowed RFW to expire at 8PM and increased PoPs along with I-25
corridor given the latest model guidance.  -Stewey

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 325 PM MDT Mon Aug 7 2023

Key Messages:

1) Severe storms possible over the eastern plains this afternoon
through mid evening.

2) Red flag warning today and tomorrow for parts of the district.

Currently...

Dryer air becoming more apparent in the mtns and valleys as dwpts
are in teh teens and 20s over the mtns and most of the valleys.
Somewhat drier air is beginning to push out onto the plains along
the I-25 corridor as dwpts are in the 40s most of these locations.
Better moisture is still out eat, with dwpts near 60 over the far
eastern plains.

Some convection was trying to get going over the Pikes Peak region
but was likely struggling due to the dryer air starting to penetrate
into the I-25 corridor region.

Rest of Today into Tonight...

Main concern will be this evening as convection along the I-25
corridor region early this afternoon moves into a more favorable
environment over the eastern plains later this afternoon and
evening. CAMS still indicate a couple of supercells developing and
pushing southeast, with the greatest threat east of a line from La
junta to Campo. Large hail., damaging winds and an isolated tornado
cant be ruled out, especially over the extreme northeast sections of
the southeast CO plains. The brunt of the strong convection should
be into KS by early/mid evening.

Otherwise, dry and mainly clear conditions the remainder of the
night.

As for the Red Flag Warning, winds will decrease by early evening so
critical fire weather conditions will end. Humidity recovery should
be relatively high over most of the mtns, although higher peaks,
especially in the La Garitas and San Juans will likely have poor
recovery as much dryer air is noted in the highest peaks

Tomorrow...

Main concern tomorrow will be fire weather. Meteorological
conditions for extreme fire behavior will occur and the fuels are
now dry across the San Juans, so Red Flag in effect for San Juans,
SLV, S Mtns and S I-25 corridor.

As for convection, isolated high based convection will be possible
over the region through late afternoon, with a slight uptick possible
over N El Paso county during the mid to late afternoon time period.

Otherwise, Seasonably warm weather expected over the region with 80s
and 90s plains, mid 80s SLV and 60s and 70 higher terrain.

.LONG TERM...(Tuesday night through Monday)
Issued at 325 PM MDT Mon Aug 7 2023

Key Messages:

1) Dry and slightly cooler Wednesday with possible Critical Fire
   Weather Conditions.

2) Slowly increasing moisture leading to increasing chances of
   daily diurnal showers and storms from the end of the work week
   through the weekend.

Tuesday night-Wednesday night...Moderate northwest flow aloft
Tuesday night moderates and becomes more westerly through the day
Wednesday, as a rather unseasonably strong upper trough translates
across the Northern Rockies and into the High Plains. Models in good
agreement of much drier air working into the region behind the
passing trough, with generally dry conditions expected across the
region, though can't rule out a few CU build ups across the higher
terrain. Passing trough sends a cool front across the plains Tuesday
night, with weak upslope leading to slightly cooler temperatures
areawide on Wednesday. Moderating northwesterly flow through the day
Wednesday will lead to less mixing aloft, however near critical fire
weather conditions will remain possible across south central
Colorado Wednesday afternoon, with rhs remaining below 15 percent.

Thursday into the Weekend...Operational models and ensemble data
indicate upper level ridging building across the Southern High
Plains and Southern Rockies through the weekend with flow aloft
becoming more south to southwest across the Central Rockies. This
will lead to slowly increasing available moisture across the region,
and increasing chances for daily showers and storms through the
weekend. Storms, will initially be high based, leading to potential
dry lightning and critical fire weather conditions, especially for
western portions of the County Warning Area. As for temperatures, at
to slightly above seasonal norms are expected into the weekend.

Early next week...Model data continues to indicate upper level
ridging continuing to build west into the Great Basin and
Intermountain West, with flow aloft becoming more west to northwest
across the region. This will lead to warming and drying across
western portions of the area, with possible storm chances continuing
across eastern Colorado with northwest flow and occasional surges
in low level moisture across the plains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 325 PM MDT Mon Aug 7 2023

KCOS...

Expect most, if not all, of the TSRA activity to be east of
KCOS by taf issuance time. Otherwise, expect VFR conditions next 24
hours. Some gusty outflow winds may still be occurring around 00 UTC
time frame but winds should lighten. Tomorrow should be noticeably
drier and may have a bit more of a S-SW wind tomorrow afternoon at
KCOS.

KALS...

VFR next 24 hours with breezy SW sfc winds in the afternoon.

KPUB...

VFR next 24 hours . Gusty NE sfc winds at beginning of TAF time will
weaken and become diurnally driven later tonight. Dryer air will
enter the region with breezy westerly winds tomorrow afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 8 PM MDT Tuesday for COZ223>225-
229-230.

&&

UPDATE...STEWARD
SHORT TERM...HODANISH
LONG TERM...MW
AVIATION...HODANISH
Hazardous weather outlook, Aug 7, 11:01 AM MDT, 9 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1101 AM MDT Mon Aug 7 2023

COZ058>089-093>099-081715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1101 AM MDT Mon Aug 7 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Severe thunderstorms, capable of producing all convective hazards,
are expected to occur across parts of the southeast plains this
afternoon and evening. Although all of the eastern plains will have
a chance of a strong to severe storm, the highest probabilities of
severe storms will be east of a line from Calhan to La Junta to
Kim. Hail in excess of 2 inches in diameter, damaging winds to 75
mph and a tornado or two will be possible.

The best chance of tornado activity will be over Kiowa, Bent,
Prowers and Baca counties this evening.

Critical fire weather conditions will occur today across the San
Juan mountains, the San Luis Valley, the Southern Mountains and
the Southern I-25 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered storms will be possible Tuesday Night over
the Palmer Divide and parts of the eastern plains. Wednesday will
be drier, but starting on Thursday daily afternoon showers and
storms will be possible over the higher terrain and parts of the
plains.

Critical fire weather conditions are expected Tuesday and
Wednesday over the San Luis Valley and possibly over our southeast
mountains and adjacent lower areas, due to dry conditions and
gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

Hodanish

In the hours before

Special weather statement, Aug 7, 5:29 PM MDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
529 PM MDT Mon Aug 7 2023

COZ085-086-080000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
529 PM MDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of southeastern El Paso
and northern Pueblo Counties through 600 PM MDT...

At 529 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever Space Force Base, or 21 miles east of Colorado Springs,
moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Hanover around 535 PM MDT.

Other locations in the path of this storm include Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3869 10459 3882 10448 3873 10407 3848 10423
TIME...MOT...LOC 2329Z 294DEG 19KT 3872 10446

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, Aug 7, 5:59 PM MDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
559 PM MDT Mon Aug 7 2023

COZ099-080030-
Springfield Vicinity/Baca County CO-
559 PM MDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of southwestern Baca
County through 630 PM MDT...

At 559 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Kenton, or 30 miles southwest of Springfield, moving
east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Baca
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3718 10306 3711 10260 3699 10265 3700 10307
TIME...MOT...LOC 2359Z 288DEG 20KT 3707 10297

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 7, 7:05 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
705 PM MDT Mon Aug 7 2023

COZ084-085-080145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
705 PM MDT Mon Aug 7 2023

...Strong thunderstorm will impact portions of central El Paso
County through 745 PM MDT...

At 704 PM MDT, Doppler radar was tracking strong thunderstorms near
Schriever Space Force Base, or 17 miles east of Colorado Springs,
moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado Springs, Fountain, Calhan, Yoder, Truckton, Ellicott,
Security, Security-Widefield, Falcon, Stratmoor, Fort Carson,
Schriever Space Force Base, Cimarron Hills, Peterson Space Force Base
and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3871 10406 3864 10473 3874 10483 3895 10479
      3908 10405
TIME...MOT...LOC 0104Z 260DEG 35KT 3889 10451

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, Aug 7, 7:41 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
741 PM MDT Mon Aug 7 2023

COZ081-084-085-080200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
741 PM MDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of southeastern Teller
and central El Paso Counties through 800 PM MDT...

At 741 PM MDT, trained weather spotters reported a strong
thunderstorm over southwestern Colorado Springs, moving east at 55
mph.

HAZARD...Nickel size hail.

SOURCE...Trained weather spotters.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Colorado Springs, Manitou Springs, Ellicott, Schriever Space Force
Base, Falcon, Cimarron Hills, Peterson Space Force Base, Stratmoor
and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3879 10494 3889 10496 3902 10435 3874 10431
TIME...MOT...LOC 0141Z 260DEG 49KT 3885 10478

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

kam
Local storm report, Aug 7, 7:42 PM MDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
742 PM MDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Hail             1 SE Manitou Springs    38.85N 104.90W
08/07/2023  M0.88 inch       El Paso            CO   Trained Spotter

&&
Special weather statement, Aug 7, 7:59 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
759 PM MDT Mon Aug 7 2023

COZ095-096-080245-
Western Kiowa County CO-Eastern Kiowa County CO-
759 PM MDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of northeastern Kiowa
County through 845 PM MDT...

At 759 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Eads, or 32 miles southwest of Cheyenne Wells,
moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eads, Sheridan Lake, Chivington and Brandon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3837 10222 3838 10293 3861 10317 3861 10225
TIME...MOT...LOC 0159Z 285DEG 11KT 3859 10287

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:14 PM MDTSevere Thunderstorm WarningPUBBaca31 min
Aug 7, 7:05 PM MDTSpecial Weather StatementPUBEl Paso40 min
Aug 7, 7:41 PM MDTSpecial Weather StatementPUBEl Paso19 min
Aug 7, 7:59 PM MDTSpecial Weather StatementPUBKiowa46 min
Aug 8, 3:40 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache11 hr
Aug 8, 2:40 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache29 hr
Aug 8, 5:56 PM MDTSpecial Weather StatementPUBEl Paso49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.